Invariant measures for the strong-facilitated exclusion process  

在线阅读下载全文

作  者:LEI Yu-huan SU Zhong-gen 

机构地区:[1]School of Mathematical Sciences,Zhejiang University,Hangzhou 310027,China.

出  处:《Applied Mathematics(A Journal of Chinese Universities)》2023年第3期317-337,共21页高校应用数学学报(英文版)(B辑)

基  金:Supported in part by the National Natural Science Foundation of China(11731012, 11871425, 12271475);Fundamental Research Funds for Central Universities grant(2020XZZX002-03)。

摘  要:Consider a generalized model of the facilitated exclusion process, which is a onedimensional exclusion process with a dynamical constraint that prevents the particle at site x from jumping to x+1 (or x-1) if the sites x-1, x-2 (or x+1, x+2) are empty. It is nongradient and lacks invariant measures of product form. The purpose of this paper is to identify the invariant measures and to show that they satisfy both exponential decay of correlations and equivalence of ensembles. These properties will play a pivotal role in deriving the hydrodynamic limit.

关 键 词:equivalence of ensembles exclusion process facilitated dynamic invariant measure 

分 类 号:O174.12[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象